RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tolokonnikov, Vadim Arturovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 12

Number of views:
This page:368
Abstract pages:1981
Full texts:897
References:86

http://www.mathnet.ru/eng/person25437
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204645

Publications in Math-Net.Ru
1991
1. V. A. Tolokonnikov, “Carleson's Blaschke products and Douglas algebras”, Algebra i Analiz, 3:4 (1991),  186–197  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:4 (1992), 881–892
2. V. A. Tolokonnikov, “Generalized Douglas algebras”, Algebra i Analiz, 3:2 (1991),  231–252  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:2 (1992), 455–476
3. V. A. Tolokonnikov, “Algebras of Toeplitz operators in spaces of smooth functions”, Mat. Zametki, 49:3 (1991),  124–130  mathnet  mathscinet  zmath; Math. Notes, 49:3 (1991), 311–315  isi
1989
4. V. A. Tolokonnikov, “Algebras of bounded functions with smooth coanalytic part”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 78–79  isi
1986
5. V. A. Tolokonnikov, “Blaschke products satisfying the Carleson–Newman condition and ideals of the algebra $H^\infty$”, Zap. Nauchn. Sem. LOMI, 149 (1986),  93–102  mathnet  zmath
1985
6. V. A. Tolokonnikov, “Hankel and Toeplitz operators in hardy spaces”, Zap. Nauchn. Sem. LOMI, 141 (1985),  165–175  mathnet  mathscinet  zmath; J. Soviet Math., 37:5 (1987), 1359–1364
7. A. L. Vol'berg, V. A. Tolokonnikov, “Hankel operators and problems of best approximation of unbounded functions”, Zap. Nauchn. Sem. LOMI, 141 (1985),  5–17  mathnet  mathscinet  zmath; J. Soviet Math., 37:5 (1987), 1269–1275
1984
8. A. L. Vol'berg, V. A. Tolokonnikov, “Certain remarks on the multiplicators of the cauchy type integrals and Sarason algebras”, Funktsional. Anal. i Prilozhen., 18:2 (1984),  61–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:2 (1984), 137–138  isi
1983
9. V. A. Tolokonnikov, “Interpolating Blaschke products and ideals of the algebra $H^\infty$”, Zap. Nauchn. Sem. LOMI, 126 (1983),  196–201  mathnet  mathscinet  zmath
1982
10. V. A. Tolokonnikov, “Free interpolation of bounded harmonic functions by analytic ones”, Zap. Nauchn. Sem. LOMI, 107 (1982),  209–212  mathnet  mathscinet  zmath; J. Soviet Math., 36:3 (1987), 426–428
1981
11. V. A. Tolokonnikov, “Estimates in the Carleson corona theorem, ideals of the algebra $H^\infty$, a problem of S.-Nagy”, Zap. Nauchn. Sem. LOMI, 113 (1981),  178–198  mathnet  mathscinet  zmath; J. Soviet Math., 22:6 (1983), 1814–1828
1980
12. V. A. Tolokonnikov, “Estimates in Carleson's corona theorem and finitely generated ideals in an $H^\infty$ algebra”, Funktsional. Anal. i Prilozhen., 14:4 (1980),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:4 (1980), 320–322  isi

1990
13. N. K. Nikol'skii, V. A. Tolokonnikov, S. R. Treil', “A. Böttcher, B. Silbermann. Analysis of Toeplitz Operators. Berlin: Akademie, 1989”, Algebra i Analiz, 2:5 (1990),  220–235  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021